# SDR DXTA2023053087280

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N167QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9689
- Aircraft time: 4,514 hours, 1,517 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR POSITION & WARNING: AFTER TAKEOFF AND GEAR SELECTED UP WE HEARD LOUD AIR NOISE AND A AMBER NOSE GEAR DOOR MESSAGE SOON AFTER THAT LEFT AND RIGHT GEAR MAIN GEAR AMBER DOOR MESSAGES. WE COMPLIED WITH CHECKLIST AND MADE A NORMAL LANDING AT OUR DEPARTURE AIRPORT.  ADJUSTED NLG UPLOCK AND DOWNLOCK PROXIMITY SENSORS TO BE WITHIN CORRECT LIMITS IAW AMM 32-61-05. NO DEFECT NOTED. OPS CHECK GOOD.
